Indefinite quadratic functionals of gaussian processes and least-action paths
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 2, pp. 239-271.
@article{AIHPB_1991__27_2_239_0,
     author = {Chan, Terence},
     title = {Indefinite quadratic functionals of gaussian processes and least-action paths},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {239--271},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {2},
     year = {1991},
     zbl = {0745.60034},
     mrnumber = {1118937},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1991__27_2_239_0/}
}
TY  - JOUR
AU  - Chan, Terence
TI  - Indefinite quadratic functionals of gaussian processes and least-action paths
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1991
DA  - 1991///
SP  - 239
EP  - 271
VL  - 27
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1991__27_2_239_0/
UR  - https://zbmath.org/?q=an%3A0745.60034
UR  - https://www.ams.org/mathscinet-getitem?mr=1118937
LA  - en
ID  - AIHPB_1991__27_2_239_0
ER  - 
%0 Journal Article
%A Chan, Terence
%T Indefinite quadratic functionals of gaussian processes and least-action paths
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1991
%P 239-271
%V 27
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1991__27_2_239_0
Chan, Terence. Indefinite quadratic functionals of gaussian processes and least-action paths. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 2, pp. 239-271. http://www.numdam.org/item/AIHPB_1991__27_2_239_0/

[1] J. Bognár, Infinite Inner Product Spaces, Ergebnisse der Mathematik und ihre Grenzgebiete, Vol. 78, Springer-Verlag 1974. | MR | Zbl

[2] R.H. Cameron and W.T. Martin, Formulae for the Wiener Integral Under a Class of Linear Transformations, Trans. Am. Math. Soc., Vol. 58, No. 2, 1945. | MR

[3] C. Donati-Martin and M. Yor, Fubini's Theorem for Double Wiener Integrals and the Variance of the Brownian Path, Ann. Inst. H. Poincaré (Prob. Stat.), Vol. 27, No. 2, 1991, pp. 181-200. | Numdam | MR | Zbl

[4] D. Elworthy and A. Truman, Feynman Maps, Cameron-Martin Formulae and Anharmonic Oscillators, Ann. Inst. H. Poincaré (Phys. théor.), Vol. 41, No. 2, 1984. | Numdam | MR | Zbl

[5] I.C. Gohberg and M.G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, Translations of Mathematical Monographs, No. 18, American Mathematical Society, 1969. | MR | Zbl

[6] J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Grundlehren der mathematischen Wissenschaften, Vol. 288, Springer-Verlag, 1987. | MR | Zbl

[7] K. Jansons, T. Chan and L.C.G. Rogers, Polymers in Elongational Flows (in preparation).

[8] E.C. Titchmarsh, The Theory of Functions, 2nd edition, Oxford University Press, 1939. | JFM | MR